MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 9X30MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 9X30MM STRL BX 1; SCREW, FIXATION, BONE
Catalog Number 7207564
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the insertion, the screw broke off.Pieces were removed from patient.Backup was available and no patient injuries were reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product or the pertinent clinical details to consider.As such the complaint is being closed without conclusion.

Brand Name
SCR BIORCI 9X30MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8267194
Report Number1219602-2019-00099
Device Sequence Number16736905
Product Code HWC
UDI-Device Identifier03596010426260
UDI-Public03596010426260
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2023
Device Catalogue Number7207564
Device Lot Number50725457
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1